Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

On Multiplication by aid of a Table of Single Entry

J. J. Sylvester
The Assurance Magazine, and Journal of the Institute of Actuaries
Vol. 4, No. 3 (1854), pp. 236-238
Stable URL:
Page Count: 3

You can always find the topics here!

Topics: Mathematical tables
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails